# SDR SWIA201910246610

- Difficulty date: October 24, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N269SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000727
- Aircraft time: 3,736 hours, 2,284 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

AT 35,000 FEET, CABIN ALT HI WARNING MESSAGE FLICKERED ON THEN EXTINGUISHED WITH NO CHANGE OF CABIN PRESSURE. ALL MASKS IN CABIN DROPPED. FLIGHT # 4155 CLOSED.  REMOVED AND REPLACED ALTITUDE PRESSURE SWITCH.
